# SDR ASAA2016121519071

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,466 hours, 11,933 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 8,195 hours, 2,385 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON TAXI LEFT FUEL FILTER BYPASS LIGHT ILLUMINATED FOR 30 SECS. ENGINE WAS AT IDLE POWER. GROUNDED - YES. ACCOMPLISHED FIM 73-05 TASK 801 FOUND MAINT MESSAGE 73-31071. NR 1 ENG FUEL DIFFERENTIAL PRESSURE SWITCH CONNECTOR RUSTY. INSTALLED SERVICEABLE FUEL FILTER DIFFERENTIAL PRESS SWITCH REF AMM 73-34-01-400-801-F00. ALL OPS CHECKS AND LEAK CHECKS WERE GOOD REF AMM 71-00-800-811-F00. ACCOMPLISHED REPAIR CONFIRMATION PER FIM 73-05 TASK 801 STEP F.
